# SDR CA970421015

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: MS250413
- Condition: Intermittent
- Location: Test Circuit
- Part time: 9,006 hours
- Stage of operation: CR
- Nature of condition: L, N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COULD NOT GET A TEST LIGHT ON THE GEAR. BULBS WERE SWAPED AND STILL NO DOWN AND LOCKED LIGHT. AIRCRAFT LANDED SAFELY AND MAINTENANCE FOUND AN INTERMITTENT TEST CIRCUIT.
